I've been using Progesta Care natural progesterone cream for just over a week for my perimenopause symptoms. So far, I haven't really saw much results, but then it's only been a week. Anyway, I started experiencing dizziness today when I was in bed. I would just turn over to switch sides and the room spun. So, when I got up, I got up slowly, and now I feel okay, except for a little lightheadedness. I just read that progesterone can cause dizziness in the beginning treatment. For those of you that have experienced this, how long did it last? By the way, my period is due next week. I wonder if that has anything to do with it? I've never gotten dizzy before my period before this, though.
Last edited by kittywitty; 11-15-2008 at 11:57 AM.
I'm sorry it made you dizzy, but I am glad to know about it. My doctor is going to call me back next week about natural progesterone cream. I asked him if I could try it, and he is going to let me know his decision. I know it must have pros and cons, but I want to try and give it a chance, to see if it will help me to feel better. I know that dizziness goes along with peri and menopause, and is a fairly common symptom, so maybe it is that. Keep us posted on how you feel this next week with the cream!
I use Emerita Pro gest cream for 8 days now, and I feel better! It is natural
I am pre menopause that is why I am using this. I have had no side effects at all! Infact, I am no longer tired at 2pm like I usually get!
Thanks to you both for your replies, I appreciate it. I'm pretty sure the dizziness is from the cream because I didn't have it prior to using it. Besides the dizziness, I also had extreme breast tenderness (apparently another common side effect of progesterone) a few days ago. It has since gone away, though. Like I said, my period is due next week, but my breasts usually aren't that tender prior to it. I'm hoping the dizziness just goes away on its own, too. From everything I've read, it's a side effect in the beginning until your body gets used to the progesterone. I really hope so. I had to start taking Dramamine today just to get me through the day, and I don't really want to have rely on it just to function. I've heard of the Emerita Pro Gest. I may consider switching to it if I can't tolerate the Progesta Care. I was wondering, though, is the progesterone in it derived from soy or wild yams? I want to stay away from soy.
Last edited by kittywitty; 11-15-2008 at 10:51 PM.
Here is what it is made of:
Water, Tocopheryl Acetate (Vit E), Aloe Barbadensis (Aloe Vera) Leaf Juice, Carthamus Tinctorius (Hybrid Safflower) Seed Oil, Panthenol, Glycerin, Prunus Amygdalus Dulcis (Sweet Almond) Oil, Glyceryl Stearate, Cetyl Alcohol, Sodium Behenoyl Lactylate, Stearic Acid, USP Progesterone, Phenoxyethanol, Caprylyl Glycol, Sorbic Acid, Citrus Aurantium Dulcis (Orange) Oil, Citrus Medica Limonum (Lemon) Peel Oil, Carbomer
*United States Pharmacopoeia (USP) denotes a recognized standard of purity and strength. It is sometimes referred to as "human-identical" or "bio-identical" progesterone, which differentiates it from synthetic progestins or progestogens. USP classifies the progesterone as the highest quality available.
*Our natural progesterone is formulated from a substance found in Mexican wild yams.
Thanks for the info. Now I know about some other options that I have. I'm actually off of the cream this week for my period. I feel slightly less dizzy today, but kinda lightheaded. I start back up again next week. It's supposed to be three weeks on and one week off for your period. My period only lasts about four days at most, but I'll still take the whole week off. It says on the bottle not to use it for more than three weeks out of the month. The woman at the health store recommended that when I start using it again, to use only half the amount that I was using, and to use it only every other day, instead of every day, until my body gets used to it. So, I'm going to try that and hope for the best.
Last edited by kittywitty; 11-17-2008 at 07:29 PM.
Well, I tried the 'every other day thing' this week with the cream and I didn't really have any dizziness, which is good. I just felt (and still do) a little woozy. The thing now is that it's making me really depressed! I used a very small amount, too, about the size of a pea. I'm pretty sure the cream is to blame because I didn't use it at all last week (had my cycle) and I wasn't depressed at all. Then, within three days of using it this week, I felt really depressed again. Interesting how my depression problems are supposed to be due to a lack of progestin according to the test results, but yet when I go to use the progesterone cream to bring the progestin up, I get even more depressed. It just doesn't make sense. I'm going to stay off it for a good month and then start over with a very small amount every three days. If I end up more depressed again, I quit. This is sooo frustrating!
Last edited by kittywitty; 11-30-2008 at 01:57 PM.
Definite from progesterone cream. It is vertigo. Had it twice on the cream and twice went away when discontinue the cream. Natural Progesterone cured many problems I had but when get too much or when body does not need it... it starts doing these weird things. Extreme fatique.. its goofing up thyroid hormone.